Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 1, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Feb 20, 2014, 11:33 PM EST for 4 counties in Ohio. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 20, 2014, 11:33 PM EST (04:33 UTC)
- Expired
- Feb 21, 2014, 12:15 AM EST
- In force
- 42 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Hancock County, OH, Marion County, OH, Seneca County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 139 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 20, 9:19 PM EST | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1388 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 487 m²/s²
- 0-3 km storm-relative helicity
- 629 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
234
WUUS51 KCLE 210433
SVRCLE
OHC063-101-147-175-210515-
/O.NEW.KCLE.SV.W.0001.140221T0433Z-140221T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1133 PM EST THU FEB 20 2014
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARION COUNTY IN NORTH CENTRAL OHIO
EASTERN HANCOCK COUNTY IN NORTHWEST OHIO
SOUTHWESTERN SENECA COUNTY IN NORTHWEST OHIO
WYANDOT COUNTY IN NORTHWEST OHIO
* UNTIL 1215 AM EST
* AT 1129 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM VANLUE TO 7 MILES WEST OF UPPER SANDUSKY TO 10 MILES WEST OF
LA RUE...AND MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
UPPER SANDUSKY...
TIFFIN...
SYCAMORE...
MARION...
LA RUE...
PROSPECT...
WALDO...
MORRAL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4044 8323 4045 8325 4050 8326 4051 8342
4068 8343 4070 8350 4081 8351 4082 8358
4111 8362 4119 8309 4100 8306 4099 8311
4070 8311 4070 8285 4065 8287 4064 8296
4049 8295 4049 8301 4043 8302
TIME...MOT...LOC 0433Z 256DEG 50KT 4106 8340 4087 8334
4061 8350
$$
LAPLANTE1 follow-up statement
458
WWUS51 KCLE 210500
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1200 AM EST FRI FEB 21 2014
OHC063-210508-
/O.CAN.KCLE.SV.W.0001.000000T0000Z-140221T0515Z/
HANCOCK OH-
1200 AM EST FRI FEB 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HANCOCK COUNTY IS
CANCELLED...
LAT...LON 4044 8323 4050 8326 4051 8342 4068 8343
4070 8350 4077 8351 4082 8351 4119 8309
4100 8306 4099 8311 4070 8311 4070 8285
4065 8287 4064 8296 4049 8296 4049 8301
4043 8302
TIME...MOT...LOC 0458Z 256DEG 50KT 4120 8291 4101 8285
4075 8302
$$
OHC101-147-175-210515-
/O.CON.KCLE.SV.W.0001.000000T0000Z-140221T0515Z/
WYANDOT OH-MARION OH-SENECA OH-
1200 AM EST FRI FEB 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EST
FOR SOUTHERN SENECA...MARION AND WYANDOT COUNTIES...
AT 1152 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES NORTHEAST OF SYCAMORE TO 11 MILES EAST OF
SYCAMORE TO MORRAL...MOVING EAST AT 55 MPH. IN PARTICULAR...A STRONG
STORM NEAR LARUE IN MARION COUNTY COULD PRODUCE DAMAGING WINDS.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE....
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM EST FRIDAY
MORNING FOR NORTHWESTERN OHIO.
&&
LAT...LON 4044 8323 4050 8326 4051 8342 4068 8343
4070 8350 4077 8351 4082 8351 4119 8309
4100 8306 4099 8311 4070 8311 4070 8285
4065 8287 4064 8296 4049 8296 4049 8301
4043 8302
TIME...MOT...LOC 0458Z 256DEG 50KT 4120 8291 4101 8285
4075 8302
$$
SCHEPELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 9:34 PM EST, 1 hour 59 minutes earlier.
Area forecast discussion, Feb 20, 9:34 PM EST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OH
934 PM EST THU FEB 20 2014
.SYNOPSIS...
DEEPENING LOW PRESSURE OVER THE MID MISSISSIPPI VALLEY WILL CROSS
THE WESTERN GREAT LAKES TONIGHT AND MOVE ACROSS ONTARIO ON FRIDAY.
THE WARM FRONT WILL MOVE NORTH OF THE AREA THIS EVENING FOLLOWED
QUICKLY BY THE COLD FRONT TONIGHT. A WEAK COLD FRONT WILL CROSS
THE AREA ON SATURDAY. COLDER AIR WILL SPREAD ACROSS MUCH OF THE
PLAINS AND MIDWEST AND LOWER GREAT LAKES EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SEVERE TSRA WATCH 18 ACROSS NW OHIO VALID UNTIL 4 AM. COLD FRONT
NOW INTO EASTERN INDIANA AND MOVING EAST NEAR 40 KNOTS. NORTHERN
END OF SQUALL LINE JUST SOUTH OF FWA...BUT WITH 925 MB WINDS OF 55
KNOTS AND WARM FRONTAL BOUNDARY STILL LINGERING ACROSS NRN OHIO
POTENTIAL FOR A FEW STRONG TO SEVERE TSRA.
ORIGINAL DISCUSSION...
THE LAST OF THE RAIN (THE FIRST BATCH) IS LIFTING NORTH ACROSS LAKE
ERIE. ALL OF OUR MESO MODELS REDEVELOP SHOWERS ACROSS WESTERN OHIO
LATE THIS AFTERNOON AND EARLY THIS EVENING BUT THE BETTER ACTION IS
SHOWING ACROSS THE MISSISSIPPI VALLEY AS THUNDERSTORMS ARE ALREADY
RACING NORTHEAST. THIS ACTIVITY WILL GET DRAWN NORTH QUICKLY
AHEAD OF THE FRONT. NOT SURE HOW MUCH THUNDERSTORMS WILL GET THIS
FAR NORTH BUT THERE CERTAINLY IS A CHANCE GIVEN THE LOW LEVEL JET
AND THE ELEVATED INSTABILITY. THERE IS PROBABLY A BETTER CHANCE
FOR A QUASI LINEAR CONVECTIVE SYSTEM (QLCS) OF GUSTY SHOWERS JUST
AHEAD OF OR ALIGNED WITH THE COLD FRONT. THESE LINES COMMONLY
PRODUCE STRONG TO DAMAGING WIND GUSTS. OUR SYNOPTIC MODELS HAVE
DIFFICULTY GENERATING ENOUGH INSTABILITY WITH THE COLD GROUND AND
SHALLOW INVERSIONS BUT WHEN PUSH COMES TO SHOVE WE CAN USUALLY GET
THESE WINDS TO MIX DOWN WITH THE FRONTAL PASSAGE. THE SOUTH WINDS
CAN MIX DOWN ENOUGH TO CATCH DOWN SLOPE AREAS AND HILLTOPS AS
WELL...ESPECIALLY NEAR THE LAKE ERIE LAKE SHORE. A WIND ADVISORY
REMAINS IN EFFECT TONIGHT AND IF NECESSARY WE WILL ISSUE SEVERE
THUNDERSTORM WARNINGS IF WE GET A CONVECTIVE LINE.
THE MODELS WILL ALSO STRUGGLE WITH THE WARM ADVECTION. JUST BECAUSE
WE HAVE BEEN SLOW TO WARM UP DURING THE DAY...WE WILL GET INTO THE
SOUTH FLOW TONIGHT AHEAD OF THE FRONT. TEMPERATURES ARE IN THE 60S
ACROSS SOUTHERN OHIO DURING THE AFTERNOON AND SOME PARTS OF
NORTHEAST OHIO WILL LIKELY SEE 60F FOR AN HOUR OR TWO TONIGHT AHEAD
OF THE COLD FRONT. THE SNOW HAS BEEN ABSORBING MUCH OF THE RAIN AND
WILL DO SO UNTIL THE DEW POINTS RISE TONIGHT. THEN THEN SNOW PACK
WILL BEGIN TO RELEASE ALL OF ITS WATER. THIS WILL ESSENTIALLY CAUSE
A FLASH MELT OF THE REMAINING SNOW. DEPENDING ON THE AMOUNT OF
ADDITIONAL QPF...WHICH DEPENDS ON THE THUNDERSTORMS...WE WILL SEE AT
LEAST MINOR TO MODERATE FLOODING ON MANY WATERWAYS. ICE JAM FLOODING
WILL ALMOST CERTAINLY OCCUR IN SOME SPOTS AND EXACERBATE THE
FLOODING. RESIDENTS NEED TO BE ON ALERT TONIGHT. THE FLOOD WATCH
WILL REMAIN IN EFFECT.
TEMPERATURES BY MORNING SHOULD BE BACK DOWN INTO THE LOWER 30S
ACROSS THE I-75 CORRIDOR TO THE UPPER 30S/40 NEAR THE PA/OH
BORDER.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
SUBSIDENCE AND PRESSURE RISES WILL MOVE ACROSS THE AREA ON FRIDAY.
850 MB WINDS ARE PROGGED ABOUT 45 KNOTS. WE COULD ESSENTIALLY MIX
ALL OF THAT DOWN. WILL BE CLOSE TO HIGH WIND WARNING CRITERIA
(50KTS/58MPH) ACROSS NORTHWEST OHIO. WE WILL CERTAINLY SEE ADVISORY
WIND GUSTS AND IT WILL LIKELY BE HIGH END ACROSS NORTHWEST OHIO AND
NEAR THE LAKE ERIE LAKE SHORE. TEMPERATURES WILL SNEAK BACK UP TO THE
LOWER/MID 40S ON FRIDAY.
THE NEXT COLD FRONT IS DUE ON SATURDAY. THE MODELS HAVE BEEN
CONSISTENT POSTING A LITTLE QPF WITH THE FRONT. WILL KEEP A LOW POP
CHANCE FOR A FEW RAIN/SNOW SHOWERS. MUCH THE SAME ON SUNDAY. SOME OF
THE MODELS DEVELOP JUST ENOUGH FRONTOGENESIS THAT I WILL KEEP A
SMALL CHANCE OF SNOW SHOWERS. NONE OF IT SHOULD BE A BIG DEAL. HIGHS
STILL NEAR 40 ON SATURDAY. COLDER BY SUNDAY WITH HIGHS IN THE UPPER
20S TO MID 30S ON SUNDAY.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
BROAD TROUGH EXTENDING ACROSS THE EASTERN TWO THIRDS OF CANADA AND
THE NORTHERN UNITED STATES WILL ALLOW A VIGOROUS POSITIVE VORTICITY
MAXIMUM TO RACE EAST ACROSS THE FORECAST AREA MONDAY INTO MONDAY
NIGHT. THIS FEATURE WILL CAUSE A LOW LEVEL JET TO DEVELOP AND MOVE
THROUGH THE AREA AND WOULD EXPECT SOME JET DYNAMICS TO HELP ENHANCE
THE THREAT FOR SOME LIGHT SNOW. VORTICITY MAXIMUM PULLS OUT TO THE
EAST AND UPPER LEVEL TROUGH WILL BEGIN TO FLATTEN SOMEWHAT AND ALLOW
VERY WEAK RIDGING TO MOVE INTO THE AREA BY WEDNESDAY.
SURFACE HIGH PRESSURE WILL MOVE EAST ACROSS THE OHIO VALLEY ON
WEDNESDAY INTO WEDNESDAY NIGHT AND BRING SOME FAIR WEATHER AND DRIER
AIR BACK TO THE REGION. THERE IS THE POSSIBILITY THAT FLOW COULD BE
FAVORABLE FOR SOME LAKE EFFECT SNOW IN THE NORTHEAST TUESDAY NIGHT
INTO WEDNESDAY NIGHT AND THEN ENDING FOR THURSDAY.
COLD AIR ADVECTION RETURNS AND THIS WILL PLUNGE TEMPERATURES BACK TO
THE BELOW NORMAL READINGS WE HAVE BEEN SEEING ALL WINTER. THE UPPER
LEVEL PATTERN IS RELENTLESS AND SHOWS NO SIGN OF BREAKING THROUGH
NEXT WEEKEND. ACTUALLY...UPPER LEVEL RIDGE IS EXPECTED TO AMPLIFY
OVER THE CENTRAL UNITED STATES AND THIS WILL LIKELY CAUSE THE TROUGH
OVER THE EASTERN UNITED STATES TO STRENGTHEN AND CAUSE DEEP SOUTH
CYCLOGENESIS TO OCCUR. WILL HAVE TO MONITOR THIS TO SEE IF THE STORM
SYSTEM TAKES A BIT FURTHER NORTH TRACK INTO NEXT WEEKEND.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
LOTS HAPPENING NEXT 24 HOURS. CURRENTLY LOW PRESSURE OVER ERN IA
WITH A WARM FRONT INTO NORTH CENTRAL OHIO. NORTH OF THE WARM FRONT
CONDITIONS DROP TO LIFR AND VFR SOUTH OF THE BOUNDARY. CURRENTLY
LIFR IS RESTRICTED TO FAR NWRN OHIO WITH CONDITIONS RAPIDLY
IMPROVING TO VFR ACROSS THE REMAINDER OF THE AREA. WILL GO WITH
KTOL REMAINING IFR UNTIL AFTER THE COLD FRONT MOVES THROUGH DURING
THE 04-06Z TIME FRAME AFTER WHICH CONDITIONS IMPROVE TO MVFR AND
THEN EVENTUALLY VFR BY 15Z. ELSEWHERE WILL CONTINUE WITH VFR BUT
DROPPING TO MVFR AS A WAVE OF SHOWERS MOVES INTO THE AREA FROM
THE SSW MID/LATE EVENING AND THE COLD FRONTAL PASSAGE FROM THE
WEST...AGAIN AFTER THE 04Z-06Z TIME FRAME. FRIDAY CONDITIONS WILL
IMPROVE TO VFR. ANOTHER PROBLEM WILL BE LLWS THROUGH THE EVENING
IN THE WARM FRONTAL ZONE TRANSITIONING TO MODERATE TO STRONG WSW
WINDS TO THE SURFACE LATE TONIGHT AND FRIDAY.
OUTLOOK...NON-VFR NE OH/NW PA SAT IN -SHSN. SOME NON-VFR
POSSIBLE AGAIN SUNDAY AND MAYBE SNOWBELT ON MON.
&&
.MARINE...
GALE WARNINGS REMAIN IN EFFECT FOR TOMORROW INTO TOMORROW NIGHT AS
LOW LEVEL JET PUSHES EAST INTO THE REGION BEHIND THE COLD FRONT.
WINDS SHOULD DIMINISH FAIRLY QUICKLY LATE FRIDAY NIGHT INTO
SATURDAY. THE FLOW WILL REMAIN RELATIVELY QUIET THROUGH SUNDAY AND
THEN INCREASE IN SPEED ON MONDAY BUT DIMINISH FAIRLY QUICKLY MONDAY
NIGHT INTO TUESDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ003-006>014-017>023-
027>033-036>038-047-089.
WIND ADVISORY UNTIL 7 PM EST FRIDAY FOR OHZ003-006>014-017>023-
027>033-036>038-047-089.
PA...FLOOD WATCH THROUGH FRIDAY MORNING FOR PAZ001>003.
WIND ADVISORY UNTIL 7 PM EST FRIDAY FOR PAZ001>003.
MARINE...GALE WARNING FROM 7 AM FRIDAY TO 1 AM EST SATURDAY FOR LEZ061-
142>149-162>169.
&&
SYNOPSIS...KOSARIK
NEAR TERM...DJB/KOSARIK
SHORT TERM...KOSARIK
LONG TERM...LOMBARDY
AVIATION...TK
MARINE...LOMBARDYHazardous weather outlook, Feb 20, 4:01 PM EST, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 401 PM EST THU FEB 20 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ003-212115- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-CRAWFORD PA- 401 PM EST THU FEB 20 2014 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. DAMAGING WINDS ARE POSSIBLE TONIGHT WITH THE PASSAGE OF A STRONG COLD FRONT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ001-002-212115- NORTHERN ERIE-SOUTHERN ERIE- 401 PM EST THU FEB 20 2014 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. DAMAGING WINDS ARE POSSIBLE TONIGHT WITH THE PASSAGE OF A STRONG COLD FRONT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-212115- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 401 PM EST THU FEB 20 2014 ...GALE WARNING IN EFFECT FROM 7 AM FRIDAY TO 1 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 5:12 AM EST | River Flood Warning | CLE | Marion | 5 days |
| Feb 21, 6:16 AM EST | Areal Flood Warning | CLE | Crawford, Richland | 8 hr |
| Feb 21, 6:52 AM EST | Flash Flood Warning | CLE | Cuyahoga | 18 hr |
| Feb 21, 9:59 AM EST | Areal Flood Warning | CLE | Erie | 12 hr |
| Feb 21, 10:22 AM EST | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 3 days |
| Feb 21, 10:22 AM EST | River Flood Warning | CLE | Seneca | 14 hr |
| Feb 21, 10:22 AM EST | River Flood Warning | CLE | Lucas, Wood | 5 days |
| Feb 21, 12:21 PM EST | River Flood Warning | CLE | Hancock | 25 hr |
| Feb 21, 1:43 PM EST | Areal Flood Warning | CLE | Erie, Lorain | 8 hr |
| Feb 21, 1:46 PM EST | River Flood Warning | CLE | Lake | 69 hr |
| Feb 21, 2:01 PM EST | Areal Flood Advisory | CLE | Crawford | 6 hr |
| Feb 21, 4:51 PM EST | Areal Flood Warning | CLE | Sandusky, Seneca | 18 hr |
| Feb 21, 5:31 PM EST | Areal Flood Warning | CLE | Erie, Huron | 12 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.